Publications
Search

Publications :: Search

Tangencies between families of disjoint regions in the plane.

Show publication

On this page you see the details of the selected publication.

    Publication properties
    Title: Tangencies between families of disjoint regions in the plane.
    Rating: (not rated yet)
    Discussion: 0 comments
    Date: 2012
    Publication type: Conference paper
    Authors:
    No. First name Last name Show
    1. János Pach
    2. Andrew Suk
    3. Miroslav Treml
    Download (by DOI): 10.1016/j.comgeo.2011.10.002
    BibTeX: journals/comgeo/PachST12
    DBLP: db/journals/comgeo/comgeo45.html#PachST12
    Bookmark:

    The following keywords have been assigned to this publication so far. If you have logged in, you can tag this publication with additional keywords.

    Keywords
    No keywords have been assigned to this publication yet.

    If you log in you can tag this publication with additional keywords

    A publication can refer to another publication (outgoing references) or it can be referred to by other publications (incoming references).

    Incoming References
    No incoming references have been assigned to this publication yet.
    Outgoing References
    No outgoing references have been assigned to this publication yet.

    If you log in you can add references to other publications

    A publication can be assigned to a conference, a journal or a school.

    Journal
    Name: Comput. Geom.
    Year: 2012
    Volume: 45
    Number: 3
    DBLP: db/journals/comgeo/comgeo45.html